# SDR REXA2016111802278

- Difficulty date: November 18, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 600340173115
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM IS CORRODED BS 280 LBL 9 - RBL9.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06.
